Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 359, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 23, 2008, 9:42 PM EDT for Anson County, Stanly County, North Carolina. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2008, 9:42 PM EDT (01:42 UTC)
- Expired
- Jul 23, 2008, 10:04 PM EDT
- In force
- 22 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Anson County, NC, Stanly County, NC
The radar
The Columbia radar (KCAE), 155 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:45 PM EDT | TSTM WND DMG | 10 Wnw Ansonville, NC | ONE TREE REPORTED DOWN ACROSS NC HWY 742...NEAR THE UNION COUNTY LINE. |
| Jul 23, 9:45 PM EDT | HAIL 0.75 | 1 E Aquadale, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:25 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 338 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 240142
SVRRAH
NCC007-167-240230-
/O.NEW.KRAH.SV.W.0359.080724T0142Z-080724T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
942 PM EDT WED JUL 23 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANSON COUNTY IN CENTRAL NORTH CAROLINA
SOUTHERN STANLY COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 1030 PM EDT
* AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR OAKBORO AND 8 MILES WEST OF
ANSONVILLE...OR 14 MILES NORTHWEST OF WADESBORO...MOVING
SOUTHEAST AT 22 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
POLKTON...
ANSONVILLE...
WADESBORO...
LILESVILLE...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3529 8037 3520 8006 3510 8005 3509 8000
3512 7995 3511 7991 3505 7988 3501 7989
3497 7987 3490 7985 3481 7992 3483 8032
3486 8033 3518 8028 3516 8034 3517 8039
TIME...MOT...LOC 0142Z 300DEG 19KT 3510 8021
$$
JO1 follow-up statement
000
WWUS52 KRAH 240204
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1003 PM EDT WED JUL 23 2008
NCC007-167-240213-
/O.CAN.KRAH.SV.W.0359.000000T0000Z-080724T0230Z/
ANSON NC-STANLY NC-
1003 PM EDT WED JUL 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STANLY AND ANSON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU EXPERIENCED SEVERE WEATHER SUCH AS LARGE HAIL OR DAMAGING
WINDS PLEASE PASS THE INFORMATION ALONG TO YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3529 8037 3520 8006 3510 8005 3509 8000
3512 7995 3511 7991 3505 7988 3501 7989
3497 7987 3490 7985 3481 7992 3483 8032
3486 8033 3518 8028 3516 8034 3517 8039
TIME...MOT...LOC 0203Z 300DEG 19KT 3504 8009
$$
JOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 8:10 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 23, 8:10 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 810 PM EDT WED JUL 23 2008 .SYNOPSIS...A WARM MOIST AIR MASS AND AN AREA OF LOW PRESSURE APPROACHING FROM THE WEST WILL PRODUCE SCATTERED THUNDERSTORMS ACROSS THE REGION TONIGHT. A SURFACE TROUGH WILL CROSS THE REGION EARLY THURSDAY. NORTHWEST WINDS BEHIND THE BOUNDARY WILL USHER DRIER MORE STABLE AIR INTO THE REGION THURSDAY AND THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 800 PM WEDNESDAY... DUE TO THE MORE STABLE AIR COVERING EASTERN NORTH CAROLINA IN THE WAKE OF THE AFTERNOON STORMS... SEVERE THUNDERSTORM WATCH 736 WAS EXPIRED EARLY. BUT GIVEN THE NEW STORMS MOVING IN FROM THE WEST... SEVERE THUNDERSTORM WATCH 739... IN EFFECT UNTIL 11 PM EDT FOR THE WESTERN PIEDMONT... HAS BEEN EXPANDED EAST TO INCLUDE THE REST OF THE PIEDMONT INCLUDING THE RALEIGH... DURHAM... LOUISBURG... OXFORD... AND WARRENTON AREAS. AS OF 735 PM WEDNESDAY... RECENTLY UPDATED FORECAST TO DECREASE POPS THIS EVENING IN THE EAST AS AIR MASS HAS STABILIZED IN WAKE OF AFTERNOON CONVECTION. MAINTAINED HIGH LIKELY POPS IN THE WEST AS LINE OF CONVECTION MOVES SE. ADJUSTED HOURLY TEMPS TO REFLECT REALITY. POTENT MID LEVEL S/W PROGGED TO AFFECT REGION LATE THIS EVENING OVERNIGHT. THIS FEATURE MAY INVIGORATE CONVECTION OVER THE REGION...ESPECIALLY EAST AND NORTH OF RDU AFTER 06Z. WILL MAINTAIN FORECAST OF LIKELY POPS EAST AFTER 06Z...DWINDLING TO SMALL CHANCE/SLIGHT CHANCE WEST. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... AS OF 315 PM WEDNESDAY... MORE TRANQUIL WEATHER REGIME ANTICIPATED FOR THURSDAY INTO FRIDAY. MID LEVEL TROUGH CROSSES THE REGION EARLY THU WITH NW FLOW IN ITS WAKE ADVECTING DRIER MORE STABLE AIR INTO THE CENTRAL NC THU. THIS STABLE AIR MASS WILL LINGER ACROSS REGION THU NIGHT INTO FRI. THICKNESSES SUPPORT MAX TEMPS CLOSE TO NORMAL VALUES. FRIDAY NIGHT INTO SATURDAY...AIR MASS WILL BEGIN TO RECOVER AS LOW LEVEL FLOW BEGINS TO ADVECT MOISTURE FROM THE GULF/ATLANTIC AND UPPER LEVEL WINDS ADVECT MOISTURE FROM CENTRAL U.S. CONVECTION. BY SATURDAY AFTERNOON....PRECIP WATER VALUES 1.5 TO 1.8 INCHES EXPECTED (IF GFS VERIFIES CLOSER TO 2 INCHES). MODEL GUIDANCE DEPICT WEAK LOW/MID LEVEL TROUGH APPROACHING THE NORTH AND WEST SECTIONS BY 00Z SUNDAY WITH MID LEVEL LAPSE RATES CLOSE TO 6 DEG C/KM BY 00Z SUN. WITH AFTERNOON HEATING AND APPROACH OF TROUGH...BEST CHANCE OF SCATTERED CONVECTION WILL BE LATE IN THE DAY OVER THE NW THIRD OF CWA. THICKNESSES SUPPORT MAX TEMPS A SHADE ABOVE NORMAL VALUES. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS OF 315 PM WEDNESDAY... RESPECTABLE L/W TROUGH (FOR THIS TIME OF YEAR) WILL MAINTAIN A POSITION OVER THE EASTERN SEABOARD THROUGH THE CAROLINAS THROUGH MID WEEK. MEANWHILE A STALLED...WAVY FRONTAL SYSTEM WILL STRETCH ACROSS THE AREA. THE COMBINATION OF MOISTURE POOLING ALONG THE SURFACE BOUNDARY AND PERTURBATION ROUNDING BASE OF UPPER TROUGH WILL PROVIDE AN ENVIRONMENT FOR THE DEVELOPMENT OF SCATTERED CONVECTION. CONVECTION SHOULD BE MORE PROMINENT DURING THE AFTERNOON/EVENING HOURS WHEN AIR MASS MOST UNSTABLE. WILL NEED TO MONITOR UPSTREAM FOR POSSIBLE MCS DEVELOPMENT. ANY REMNANTS OR MCS-INDUCED VORTICES WOULD ENHANCE CONVECTION COVERAGE. MAX TEMPS DEPENDENT UPON DEGREE OF CLOUDINESS. FOR NOW...WILL STICK CLOSE TO NEAR NORMAL TEMPS. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... AS OF 810 PM WEDNESDAY... OF MOST IMMEDIATE AVIATION CONCERN IS THE ORGANIZED BAND OF THUNDERSTORMS NOW MOVING THROUGH THE INT/GSO VICINITIES. THIS BAND SHOULD BE EAST OF INT/GSO NEAR OR SHORTLY AFTER 00Z. THIS BAND SHOULD PROGRESS SLOWLY EAST... AFFECTING THE RDU AREA 01-03Z BASED ON CURRENT MOVEMENT. CIGS HAVE GENERALLY STAYED VFR BUT VSBYS COULD DROP TO 2-3SM IN STORMS WITH GUSTS TO 25 KTS. THE RISK OF STORMS AT RWI/FAY IS MORE UNCERTAIN... AND HAVE JUST COVERED THIS WITH A PERIOD OF VCSH OR VCTS LATER THIS EVENING. ALSO OF CONCERN IS LOW CLOUDS AT FAY/RWI WHERE NEARBY OBSERVATION SITES ARE REPORTING BROKEN IFR CLOUDS. HAVE INCLUDED SCT-BKN IFR CLOUDS HERE THROUGH THE EVENING. WILL WATCH THE LATEST TRENDS TO SEE IF THESE LOW CLOUDS WILL EXTEND ALL THROUGH THE NIGHT. MVFR FOG IS ALSO POSSIBLE AT FAY/RWI WHICH ARE NEAR OR JUST EAST OF THE PERSISTENT SURFACE TROUGH WHERE HUMIDITY IS HIGH AND WINDS ARE LIGHT. AS A COLD FRONT DROPS SLOWLY SOUTHEAST THROUGH CENTRAL NC VERY LATE TONIGHT... DRY AIR WILL ARRIVE... SWEEPING OUT THE RAIN CHANCES AND MOST OF THE CLOUDS AS WELL. VFR CONDITIONS WILL HOLD FROM AROUND SUNRISE THROUGH THURSDAY. LOOKING BEYOND EARLY THURSDAY EVENING... MVFR/IFR FOG IS POSSIBLE FRIDAY MORNING AND SATURDAY MORNING. OTHERWISE VFR CONDITIONS WILL PREVAIL. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...HARTFIELD
Hazardous weather outlook, Jul 23, 9:04 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 904 PM EDT WED JUL 23 2008 NCZ011-021-022-027-028-038-042-043-077-078-085-086-088-089-240930- HALIFAX-FORSYTH-GUILFORD-NASH-EDGECOMBE-DAVIDSON-JOHNSTON-WILSON- HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 904 PM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS MAY OCCUR ACROSS THE REGION OVERNIGHT. AN ISOLATED STORM MAY PRODUCE FREQUENT LIGHTNING...WIND GUSTS NEAR 35 MPH AND SMALL HAIL. THE HEAVIER SHOWERS AND STORMS WILL PRODUCE RAINFALL AMOUNTS IN EXCESS OF AN INCH IN LESS THAN AN HOUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS. NCZ007>010-023>026-039>041-073>076-083-084-240930- PERSON-GRANVILLE-VANCE-WARREN-ALAMANCE-ORANGE-DURHAM-FRANKLIN- RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 904 PM EDT WED JUL 23 2008 ...SEVERE THUNDERSTORM WATCH 739 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS.
In the hours before
Special weather statement, Jul 23, 8:26 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 826 PM EDT WED JUL 23 2008 NCZ024-240130- ORANGE- 826 PM EDT WED JUL 23 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS ORANGE COUNTY THROUGH 930 PM EDT... AT 826 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER CARR...OR ABOUT OVER PROSPECT HILL...MOVING SOUTHEAST AT 16 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SCHLEY...AND... EFLAND...HILLSBOROUGH. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. JO
Local storm report, Jul 23, 8:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
839 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CEDAR GROVE 36.17N 79.16W
07/23/2008 E0.75 INCH ORANGE NC LAW ENFORCEMENT
EMS UNTIT REPORTED HAIL ALONG WITH HIGH WIND.
&&
ORROCKLocal storm report, Jul 23, 8:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
839 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CEDAR GROVE 36.17N 79.16W
07/23/2008 E0.75 INCH ORANGE NC LAW ENFORCEMENT
EMS UNIT REPORTED HAIL ALONG WITH HIGH WIND.
&&
ORROCKSpecial weather statement, Jul 23, 8:43 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 843 PM EDT WED JUL 23 2008 NCZ008-025-240145- DURHAM-GRANVILLE- 843 PM EDT WED JUL 23 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS GRANVILLE AND DURHAM COUNTIES THROUGH 945 PM EDT... AT 843 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER BAHAMA...OR ABOUT 10 MILES NORTH OF DURHAM...MOVING SOUTHEAST AT 21 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...GORMAN...BETHESDA...BUTNER...AND DURHAM. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...AND LAWN FURNITURE COULD BE TOSSED AROUND. JO
Special weather statement, Jul 23, 9:11 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 911 PM EDT WED JUL 23 2008 NCZ073-083-240215- ANSON-STANLY- 911 PM EDT WED JUL 23 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS STANLY AND ANSON COUNTIES THROUGH 1015 PM EDT... AT 911 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKBORO TO MONROE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... NORWOOD...AND... PEACHLAND...WHITE STORE...AND...POLKTON...WADESBORO...LILESVILLE. GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. JO
Special weather statement, Jul 23, 9:37 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 937 PM EDT WED JUL 23 2008 NCZ024-025-040-041-076-240230- CHATHAM-DURHAM-LEE-ORANGE-WAKE- 937 PM EDT WED JUL 23 2008 ...STRONG THUNDERSTORMS WILL MOVE EAST ACROSS CHATHAM... NORTHERN LEE... FAR SOUTHERN ORANGE... FAR SOUTHERN DURHAM... AND WESTERN WAKE COUNTIES THROUGH 1030 PM EDT... AT 937 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR SILER CITY...MOVING EAST AT 23 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR PITTSBORO AROUND 1000 PM EDT...BYNUM AROUND 1005 PM EDT... AND JORDAN LAKE AROUND 1020 PM EDT. GUSTY WINDS OF 30 TO 40 MPH... PEA SIZE HAIL... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BRIEF HEAVY DOWNPOURS ARE ALSO LIKELY. GIH
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:29 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 38 min |
| Jul 23, 8:49 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore, Randolph | 41 min |
| Jul 23, 9:47 PM EDT | Areal Flood Advisory | RAH | Anson, Stanly | 2 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.